# SDR IXXA9536

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198502
- Condition: Cracked
- Location: Rt Fuselage
- Part time: 72,412 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION. LONGERON 24 WAS FOUND WITH 2 CRACKS.  THE RT LONGERON 24 HAD BOTH A 7 INCH AND 1 INCH CRACK AT SEPARATE LOCATIONS.  THE LONGERON WAS REMOVED AND REPLACED IAW THE AIRCRAFT SRM, DOUGLAS INSTALLATION GUIDE, AND THE MM.  (X)
